RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 581–590 (Mi mz524)  

This article is cited in 2 scientific papers (total in 2 papers)

Quasilinear Pursuit Differential Game with a Simple Dynamics under Phase Constraints

R. V. Konstantinov

Moscow Institute of Physics and Technology

Abstract: On a fixed closed time interval we consider a quasilinear pursuit differential game with a convex compact target set under a phase constraint in the form of a convex closed set. We construct a convex compact guaranteed capture set similar to an alternating Pontryagin sum and define the guaranteed piecewise-programmed strategy of the pursuer ensuring the hitting of the target set by the phase vector satisfying the phase constraint in finite time. Under certain conditions, we prove the convergence of the constructed alternating sum in the Hausdorff metric to a convex compact set, which is an analog of the alternating Pontryagin integral for the differential game.

DOI: https://doi.org/10.4213/mzm524

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 527–536

Bibliographic databases:

UDC: 517.977.8
Received: 12.05.2000

Citation: R. V. Konstantinov, “Quasilinear Pursuit Differential Game with a Simple Dynamics under Phase Constraints”, Mat. Zametki, 69:4 (2001), 581–590; Math. Notes, 69:4 (2001), 527–536

Citation in format AMSBIB
\Bibitem{Kon01}
\by R.~V.~Konstantinov
\paper Quasilinear Pursuit Differential Game with a Simple Dynamics under Phase Constraints
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 581--590
\mathnet{http://mi.mathnet.ru/mz524}
\crossref{https://doi.org/10.4213/mzm524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1845997}
\zmath{https://zbmath.org/?q=an:0995.91009}
\elib{http://elibrary.ru/item.asp?id=582624}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 527--536
\crossref{https://doi.org/10.1023/A:1010212314938}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200022}


Linking options:
  • http://mi.mathnet.ru/eng/mz524
  • https://doi.org/10.4213/mzm524
  • http://mi.mathnet.ru/eng/mz/v69/i4/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Iskanadjiev I., “Duality of the Alternating Integral for Quasi-Linear Differential Games”, Nonlinear Anal.-Model Control, 17:2 (2012), 169–181  mathscinet  zmath  isi  elib
    2. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:105
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019